# SDR DALA2021041902281

- Difficulty date: April 17, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 50,296 hours, 26,486 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Line
- Part number: 505256401
- Condition: Missing
- Location: Seat 14def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 - DURING 60 DAY RFID SCAN FOUND ESCAPE LIFE LINE MISSING AT LOCATION 14DEF OVERHEAD BIN. CORRECTIVE ACTION: INSTALLED NEW LIFE LINE AT LOCATION 14DEF. ( 6008491)
